# SDR AALA20150807007

- Difficulty date: August 7, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 19,405 hours, 7,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 111A7202
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PRESS AIR CONNECT ACCESS DOOR, LATCH STOP HAS WORN INTO FAIRING SUPPORT BEAM AT STRINGER 27R, BETWEEN STATIONS 520 & 540.  INSTALLED REPAIR STRAP & FILLER IAW EA 253479.
